# SDR IPXA2018012825958

- Difficulty date: January 10, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2216151501
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 1 ENGINE OTBD FAN COWL IS GOUGED ON THE UPPER SURFACE OF THE UPPER FWD HINGE FITTING.  REPAIRED IAW EA 011-7110-01-A7075,  REV I/R,  AND EO MD11-7110-67121-A.
